MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of detached suture wings is confirmed; however, the exact cause is unknown.One photograph of a 20 cm powertrialysis catheter was returned for evaluation.An initial visual observation of the photograph showed the suture wings of the device were displaced and positioned about 3 cm distal to their original location on the molded joint.No obvious damage could be seen on the suture wings or molded joint in the returned photograph; however, the resolution of the photograph made it difficult to discern such details.Use residue was observed on the catheter in the returned photograph.The distal end of the catheter appeared to be missing; however, no details of the possible break in the catheter could be discerned from the returned photograph.While the suture wings of the catheter shown in the returned photograph were observed to be displaced, it was not possible to determine the root cause of this displacement from the returned photograph.The appropriate risk documentation was reviewed, and risk management tools are in place to ensure that potential risks associated with device use are identified and reduced to the extent possible.No batch information was received from the customer and, consequently, it was not possible to perform a historical review of similar complaints nor was it possible to perform a review of manufacturing records and processes for the batch involved.Details regarding catheter placement, indwell time, or maintenance are unknown, and no further information regarding patient history or condition has been communicated to bd.Additional information has been requested from the complainant, and this evaluation will be updated upon receipt of a physical sample for evaluation and/or any additional information provided.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported, patient removed trialysis catheter that was placed in femoral vein and bled out.Sututres were in tact along with the suture wings but trialysis had been pulled through the loop.Patient bled out and expired.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of death was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERTRIALYSIS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21893687
Report Number3006260740-2025-02531
Device Sequence Number8162317
Product Code NIE
UDI-Device Identifier00801741086960
UDI-Public(01)00801741086960
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5605200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown